# SDR HNAA9698973

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8201
- Aircraft serial: 427
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 3448 - TPA-TLH - CREW REPORTS SMOKE IN COCKPIT IN CRUISE WHEN REDUCING POWER TO 20 PERCENT.  WHEN BLEEDS ARE TURNED OFF, NO SMOKE IS VISIBLE.  THE AIRCRAFT CONTINUED ON TO TLH AND LANDED WITHOUT INCIDENT.  CHECKED OIL LEVEL, OIL LEVELS GOOD.  OIL PRESSURES ON BOTH ENGINES WERE FOUND NORMAL.  VISUALLY INSPECTED AIR SWITCHING VALVES ON BOTH ENGINES, VALVES CHECKED GOOD.  COULD NOT DUPLICATE.  (M)
